# SDR NAFA200400004

- Difficulty date: March 26, 2004
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N7780B
- Make and model: Doug DC-6A
- Aircraft serial: 45372
- Aircraft time: 22,349 hours
- Engine: Pwa R2800CB3
- Engine time: 2,306 hours
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Spark Plug
- Part number: AUBURN283
- Condition: Shorted
- Location: Nr 11 Cylinder
- Part time: 410 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

NR 1 ENGINE FEATHERED DUE TO NR 11 CYLINDER DOUBLE SHORTED SECONDARY. REPLACED BOTH FRONT AND REAR SPARK PLUGS ON NR 11 CYLINDER.  CHECKED GOOD.
